Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Two-descent for elliptic curves in characteristic two


Author: Kenneth Kramer
Journal: Trans. Amer. Math. Soc. 232 (1977), 279-295
MSC: Primary 14G25
DOI: https://doi.org/10.1090/S0002-9947-1977-0441977-X
MathSciNet review: 0441977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is a study of two-descent to find an upper bound for the rank of the Mordell-Weil group $ A(F)$ of an elliptic curve A defined over a field F of characteristic two. It includes local and global duality theorems which are the analogs of known results for descent by an isogeny whose degree is relatively prime to the characteristic of the field of definition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14G25

Retrieve articles in all journals with MSC: 14G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0441977-X
Article copyright: © Copyright 1977 American Mathematical Society